# SDR SIMA200919201

- Difficulty date: July 6, 2009
- Submitted: July 11, 2009
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 26,739 hours, 22,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 26,739 hours, 22,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING IMBV INSP FOUND CORROSION ON A PREVIOUS REPAIR OF THE LT OMEGA BEAM AT FRAME 20.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED IAW EMB SRM 53-00-10 FIGURE 201.  AIRCRAFT RETURNED TO SERVICE.
